# SDR DALA2024070506791

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-995
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0427486) CORROSION ON FLOOR ANGLE SILL BTW. STA 947.5 TO 995 AND LBL.51 ALSO CORROSION ON FLOOR ANGLE SILL BTW. STA 967 TO 986.5 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE. FLOOR ANGLE SILL BTW. STA 947.5 TO 995 AND LBL.51, AND FLOOR ANGLE SILL BTW. STA 967 TO 986.5 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE WERE REPLACED PER B737-800 SRM 5140-02-0G.
